Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

An Extension of Yuan's Lemma and Its Applications in Optimization

Texto completo
Autor(es):
Haeser, Gabriel
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; v. 174, n. 3, p. 641-649, SEP 2017.
Citações Web of Science: 3
Resumo

We prove an extension of Yuan's lemma to more than two matrices, as long as the set of matrices has rank at most 2. This is used to generalize the main result of Baccari and Trad (SIAM J Optim 15(2):394-408, 2005), where the classical necessary second-order optimality condition is proved, under the assumption that the set of Lagrange multipliers is a bounded line segment. We prove the result under the more general assumption that the Hessian of the Lagrangian, evaluated at the vertices of the Lagrange multiplier set, is a matrix set with at most rank 2. We apply the results to prove the classical second-order optimality condition to problems with quadratic constraints and without constant rank of the Jacobian matrix. (AU)

Processo FAPESP: 13/05475-7 - Métodos computacionais de otimização
Beneficiário:Sandra Augusta Santos
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 16/02092-8 - Informação de segunda-ordem em otimização não linear
Beneficiário:Gabriel Haeser
Linha de fomento: Bolsas no Exterior - Pesquisa